Badges ()

About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts ()

Jan 31, 2016 · Concerned about the side effects of anastrozole in Breast Cancer

I have taken all of the aromatase inhibitors including tamoxifen. My understanding, from every expert I have talked with, is that these drugs, including the one you have been Prescribed, are a critical part of your treatment. There are side effects and everyone reacts differently. For me it was joint pain and skin issues – I’m still struggling with both. The thing you have to weigh is the cancer. I’m assuming that you want to do everything possible to prevent reoccurance. I felt like I couldn’t manage the skin issues without getting off the drugs. I started, stopped, switched and tried again – repeatedly. I never completed the entire recommended 5 years. But, I wish I could have. For me the fear of reoccurance seems to still loom large. I had a scare and biopsy last spring. I guess if you trust your oncologist I would listen carefully to his/her recommendation. Wishing you the best and a future cancer free. Maureen

May 14, 2012 · dry skin (red, itching, burning, and peeling in Breast Cancer

I’m on a aromasin cancer treatment called Exemestane (25MG) for breast cancer. It has created extremely dry skin that often burns, itches, and is peeling. It forms all over the body in patches – legs, arms, back, and face. Has anyone had a similar experience? I have tried all 3 brands of this medication and have had the same results.